# SDR ASAA2019062189784

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 3,784 hours, 1,043 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: NA
- Condition: Leaking
- Location: Nr 1 Sensing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEAK ON ENG #1 SENSELINE ON THE ECS DUCT TO PYLON.  GROUNDED - YES. R/R ENG #1 INDICATING TUBE ON THE ECS IAW AMM 36-11-49-400-831-A. OPS / LEAK CHECK GOOD. OK FOR SERVICE.
